# SDR DALA2024041504421

- Difficulty date: April 13, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 57,066 hours, 40,091 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 748
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND IN ANGLE OVER CENTER WING UPPER SKIN STA Y=748 X=0. SUMMARY OF NRC 00803: CORROSION LEVEL 2. CORROSION IN ANGLE OVER CENTER WING UPPER SKIN STA Y=748 X=0 WAS REPAIRED PER PRI 616932-14 REV 4 AND ER/A 616932-14 REV ORIGINAL SECTION I: PERMANENT REPAIR. ASSOCIATED ER/A 14-616932 ADDED FOR AC 9542. (LP #0291161)
